# SDR ASOA20130421132V

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 31,380 hours, 23,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CARGO DOOR LOWER BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 65-68 AND STRINGERS 15L-16L.  MX R & R THE BEAM IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
